# SDR 9618222714

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Box
- Part number: 656021132
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 22,631 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

IMMEDIATELY UPON RAISING LANDING GEAR OUT OF PHX, THE AURAL WARNING HORN SOUNDED AND DID NOT STOP UNTIL THE CIRCUIT BREAKER WAS PULLED. THE GEAR WAS RECYCLED AND THE AURAL WARNING STOPPED WITH CIRCUIT BREAKER PUSHED BACK IN.  ALL INDICATIONS APPEARED NORMAL AFTER RECYCLE.  INSTALLED SERVICEABLE LANDING GEAR ACCESSORY BOX.  OPERATIONAL CHECK OK.
